Face numbers of pseudomanifolds with isolated singularities
AbstractWe investigate the face numbers of simplicial complexes with Buchsbaum vertex links, especially pseudomanifolds with isolated singularities. This includes deriving Dehn-Sommerville relations for pseudomanifolds with isolated singularities and establishing lower and upper bound theorems when the singularities are also homologically isolated. We give formulas for the Hilbert function of a generic Artinian reduction of the face ring when the singularities are homologically isolated and for any pure two-dimensional complex. Some examples of spaces where the $f$-vector can be completely characterized are described. We also show that the Hilbert function of a generic Artinian reduction of the face ring of a simplicial complex $\Delta$ with isolated singularities minus the $h$-vector of $\Delta$ is a PL-topological invariant.
How to Cite
Novik, I., & Swartz, E. (2012). Face numbers of pseudomanifolds with isolated singularities. MATHEMATICA SCANDINAVICA, 110(2), 198-222. https://doi.org/10.7146/math.scand.a-15204